Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Iterated nontangential limits


Author: K. Gowrisankaran
Journal: Trans. Amer. Math. Soc. 212 (1975), 401-402
MSC: Primary 32A10; Secondary 30A78
MathSciNet review: 0377096
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For functions f in the Nevanlinna class of $ {U^n}$ it is proved that the iterated nontangential limits are equal up to a set of measure zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A10, 30A78

Retrieve articles in all journals with MSC: 32A10, 30A78


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1975-0377096-9
PII: S 0002-9947(1975)0377096-9
Article copyright: © Copyright 1975 American Mathematical Society